Alert archive / Kansas / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 129, NWS Wichita, KS

June 12, 2004Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2004, 1:18 AM CDT for Woodson County, Kansas. It was in force for 72 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2004, 1:18 AM CDT (06:18 UTC)
Expired
Jun 12, 2004, 2:30 AM CDT
In force
72 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Woodson County, KS

The radar

The Topeka radar (KTWX), 128 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 1:20 AM CDTHAIL 1.751 Ne Yates Center, KS
Jun 12, 1:32 AM CDTHAIL 0.882 S Yates Center, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2004-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5143 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2004-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5143 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 120618
SVRICT
KSC207-120730-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
118 AM CDT SAT JUN 12 2004

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODSON COUNTY IN SOUTHEAST KANSAS

* UNTIL 230 AM CDT.

* AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES WEST OF YATES CENTER...MOVING EAST     
  AT 15 MPH.  ANOTHER SEVERE THUNDERSTORM WAS OVER YATES CENTER.

* SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 230 AM CDT...
  YATES CENTER...
  NEOSHO FALLS...

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  DESTRUCTIVE HAIL UP TO THE SIZE OF BASEBALLS...
  WINDS UP TO 60 MILES AN HOUR...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...

THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

LEAVE AUTOMOBILES AND MOBILE HOMES FOR SAFER SHELTER.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

REPEATING...A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR WOODSON
COUNTY UNTIL 230 AM CDT.

LAT...LON 3797 9588 3777 9582 3781 9554 3804 9554

$$

/WOLF

NNNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:50 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 11, 9:50 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT FRI JUN 11 2004

.DISCUSSION...UPDATE

WILL UPDATE FORECAST TO RAISE LOW TEMPS INTO LWR 70S WHERE 70S DWPTS
WILL BE PRESENT...AS DRYLINE CONTINUES TO RETREAT WESTWARD.  WILL
CONTINUE LOW POPS TNGT FOR POSSIBILITY OF A FEW ELEVATED STORMS
LATE AT NIGHT AHEAD OF WEAK SHORTWAVE OVER TX PNDL.  MAY ALSO SEE
ISOLATED T-STORMS THRU MIDNIGHT OVER PARTS OF SCTRL KS.

WOLF

-------------------------------------------------------
810 PM CDT FRI JUN 11 2004

.DISCUSSION...MESOSCALE UPDATE

00Z SOUNDINGS SHOW SOME CAP AT OUN, BUT NOT MUCH OF A CAP AT TOP.
ALSO DISCONCERTING IS THE INCREASING SHEAR PROFILE AT LAMONT OK
PROFILER (HELICITY NOW OVER 200).  WINDOW FOR SEVERE T-STORM
DEVELOPMENT SMALL (PROBABLY NEXT HOUR OR TWO)...BUT WILL NEED
TO MONITOR CLOSELY AS DRYLINE CONTINUES TO RETREAT WESTWARD.
LAMONT PROFILE SUGGESTS SUPERCELL POTENTIAL.  DRY AIR ALOFT STILL
A NEGATIVE FACTOR...WEAKENING DEVELOPING UPDRAFTS.  WILL CONTINUE
TO MONITOR.

WOLF

-------------------------------------------------------------
545 PM CDT FRI JUN 11 2004

.DISCUSSION...MESOSCALE UPDATE

BAND OF ENHANCED CUMULUS HAS DEVELOPED FROM WCTRL OK TO SCTRL
KS.  CAN ALSO SEE BOUNDARY ON RADAR IMAGERY...STARTING TO RETREAT
WESTWARD.  LOW-LEVEL WINDS STARTING TO BACK YIELDING SOME
CONVERGENCE ALONG DRYLINE (ESP NCTRL OK)...SUPPORTING ENHANCED
CUMULUS.  TWO NEGATIVE FACTORS FOR SUSTAINED CONVECTION RIGHT
NOW...18Z OUN SOUNDING AND SUBSEQUENT ACARS SOUNDINGS SUGGEST STRONG
CAPPING INVERSION TO BE OVERCOME (MODIFIED RUC SOUINDINGS SUGGEST WE
STILL HAVE CIN VALUES OF -20 TO -40 J/KG), AND VERY DRY AIR ABOVE
MOIST BOUNDARY LAYER LIKELY TO LEAD TO CONSIDERABLE DRY AIR
ENTRAINMENT, WEAKENING ANY UPDRAFTS TRYING TO GET GOING.

ANTICIPATE SEEING SOME TURKEY TOWERS AND WEAK ECHOES ON RADAR,
FALLING APART DUE TO DRY AIR ENTRAINMENT.  TSRA CHANCES DIMINISH
FURTHER AFTER 8 OR 9 PM WITH SUFFICIENT BOUNDARY LAYER
STABILIZATION.  WILL CONTINUE TO MONITOR.

WOLF

------------------------------------------------------------
351 PM CDT FRI JUN 11 2004

.DISCUSSION...

FORECAST CONCERNS WILL BE CHANCES OF CONVECTION TONIGHT THROUGH
MONDAY NIGHT, AND ALSO MODEL PREFERENCE IN THE EXTENDED.

DRYLINE CURRENTLY STRETCHING FROM ROUGHLY TOPEKA TO WICHITA
SOUTHWESTWARD TO SOUTHWEST OKLAHOMA. MOIST AND VERY UNSTABLE AIRMASS
EAST OF THE DRYLINE, WITH MEAN LAYER CAPES ON THE ORDER OF 3000
J/KG. HOWEVER, WEAKENING CONVERGENCE ALONG THE STALLING DRYLINE WILL
LIKELY NOT BE STRONG ENOUGH TO OVERCOME -50 TO -100 J/KG OF CIN.
LEFT A SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST THROUGH 9 PM
ALONG AND EAST OF THE TURNPIKE FOR THE OUTSIDE CHANCE THAT A FEW
UPDRAFTS CAN BREAK THE CAP TOWARDS SUNSET WITH LOCALLY BACKING OF
THE LOW-LEVEL FLOW. IF ANYTHING CAN GET GOING, THEY WOULD LIKELY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
THREATS. WILL CONTINUE TO MONITOR THE SITUATION.

DRYLINE WILL SURGE NORTHWARD ACROSS THE CWA TONIGHT AS A WARM FRONT,
IN RESPONSE TO INCREASING HEIGHT FALLS AHEAD OF APPROACHING
SHORTWAVE TROF. MODELS INDICATE ELEVATED THETA-E
CONVERGENCE/ADVECTION AFTER MIDNIGHT AS SOUTHERN PLAINS MOISTURE
SURGES NORTHWARD. SETUP DOESNT LOOK THAT GREAT FOR ELEVATED
CONVECTION, AS LOW-LEVEL JET DOESNT APPEAR TO BE ALL THAT STRONG.
HOWEVER, LOW POPS ARE WARRANTED GIVEN SUBTLE WAVE OVER THE FOUR
CORNERS WHICH MAY AID IN THUNDERSTORM INITIATION AFTER MIDNIGHT. NOT
EXPECTING WIDESPREAD COVERAGE.

SATURDAY COULD BE AN ACTIVE SEVERE WEATHER DAY. DRYLINE WILL LIKELY
SET UP FROM RUSSELL TO MEDICINE LODGE. GOOD SURFACE HEATING AND
DEWPOINTS IN THE LOW 70S WILL LIKELY CONTRIBUTE TO VERY/EXTREMELY
UNSTABLE AIRMASS AHEAD OF THE DRYLINE, WITH MEAN LAYER CAPES LIKELY
ON THE ORDER OF 3000-5000 J/KG. APPROACHING SHORTWAVE WILL PROVIDE
DECENT LARGE-SCALE ASCENT AND 30-40KT DEEP LAYER SHEAR FOR SEVERE
THUNDERSTORMS. HOWEVER, POTENTIAL EXISTS FOR LOW CLOUDS TO DEVELOP
TONIGHT/SATURDAY MORNING, WHICH MAY INHIBIT STRONG SURFACE HEATING
TO BREAK CAP. AM NOT THINKING CLOUDS WILL BE MUCH OF AN ISSUE
THOUGH, AS ANY STRATO CU SHOULD MIX OUT BY EARLY AFTERNOON,
ESPECIALLY OVER CENTRAL KANSAS. THUNDERSTORMS SHOULD INITIATE ACROSS
CENTRAL KANSAS BY MID/LATE AFTERNOON, AND DEVELOP
SOUTH/SOUTHWESTWARD WITH TIME. DISCRETE SUPERCELLS LOOK POSSIBLE
WITH DEEP LAYER SHEAR VECTORS ORIENTED NORMAL TO THE DRYLINE.
TORNADOES LOOK TO BE A POSSIBILITY, ESPECIALLY IF LOW-LEVEL FLOW CAN
BACK AHEAD OF DRYLINE MORE THAN EXPECTED. THUNDERSTORM CHANCES WILL
LINGER THROUGH SATURDAY NIGHT THROUGH THE ENTIRE CWA, ESPECIALLY
OVER NORTHEAST KANSAS WHERE A LARGE MCC WILL LIKELY DEVELOP AND
TRACK EAST/SOUTHEAST.

ETA AND GFS LINGER DRYLINE JUST WEST OF THE CWA ON SUNDAY AND
MONDAY, SO THUNDERSTORMS ONCE AGAIN LOOK TO BE A POSSIBILITY,
ESPECIALLY SUNDAY. NOT MUCH UPPER LEVEL SUPPORT ON MONDAY, AND GFS
HAS DRYLINE MUCH FARTHER WEST THAN THE ETA ON MONDAY.

MUCH UNCERTAINTY EXISTS IN THE MONDAY THROUGH THURSDAY PORTION OF
THE FORECAST. LAST NIGHTS GFS AND ECMWF WERE ADVERTISING A SURFACE
TROUGH TO PUSH SOUTH OF THE CWA ON MONDAY, LEAVING TUESDAY AND
WEDNESDAY DRY AND SLIGHTLY COOLER. HOWEVER, NEW ETA AND GFS
SOLUTIONS NOW KEEP SOUTHERLY FLOW OVER THE CWA, AS MID/UPPER RIDGING
HOLDS TOUGH ACROSS THE CENTRAL/SOUTHERN PLAINS AND NORTHERN STREAM
EARLY WEEK SHORTWAVES ARENT NEARLY AS AMPLIFIED. TO MAKE MATTERS
MORE COMPLICATED, 12Z GFS IS NOW SWINGING A FAIRLY SUBSTANTIAL
SHORTWAVE ACROSS THE NORTHERN PLAINS ON WEDNESDAY, WITH A TRAILING
FRONTAL ZONE OOZING SOUTH INTO THE CENTRAL PLAINS. THE LAST FRAME OF
THE ETA MESHES WELL WITH GFS THINKING. HOWEVER, GIVEN THE RUN-TO-RUN
INCONSISTENCY BETWEEN MEDIUM RANGE MODELS, DID NOT MAKE TOO MANY
CHANGES TO THE EXTENDED PERIOD.

&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA         67  89  68  87 /  20  30  30  30
HUTCHINSON      65  89  67  87 /  20  30  30  30
NEWTON          67  89  68  86 /  20  30  30  30
ELDORADO        68  88  69  86 /  20  30  30  30
STROTHER FIELD  69  89  70  86 /  20  20  30  30
RUSSELL         62  90  66  87 /  20  30  30  30
GREAT BEND      62  90  66  87 /  20  30  30  30
SALINA          64  89  66  86 /  20  30  30  30
MCPHERSON       65  89  67  86 /  20  30  30  30
COFFEYVILLE     71  87  72  86 /  20  20  30  30
CHANUTE         70  87  71  85 /  20  20  30  30
IOLA            70  87  71  85 /  20  20  30  30
&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&

21/KLEINSASSER
Hazardous weather outlook, Jun 11, 4:55 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
455 PM CDT FRI JUN 11 2004

KSZ032-033-047>053-067>072-082-083-091>096-098>100-121200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
455 PM CDT FRI JUN 11 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE FOR AN ISOLATED SEVERE THUNDERSTORM OR TWO
DEVELOPING ACROSS SOUTH-CENTRAL KANSAS THIS EVENING BEFORE 8 PM. THE
AREA OF CONCERN WILL BE ALONG THE KANSAS TURNPIKE. IF A THUNDERSTORM
CAN DEVELOP, IT WOULD BE CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS.

THERE IS ANOTHER SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING AFTER
MIDNIGHT ACROSS CENTRAL AND SOUTHEAST KANSAS. THESE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND ISOLATED DAMAGING WIND
GUSTS. HOWEVER, WIDESPREAD THUNDERSTORM DEVELOPMENT IS NOT
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS ANOTHER CHANCE OF SEVERE THUNDERSTORMS DEVELOPING ACROSS
CENTRAL AND SOUTH-CENTRAL KANSAS SATURDAY AFTERNOON AND EVENING.
THUNDERSTORM AREAL COVERAGE WILL REMAIN CONDITIONAL ON THE STRENGTH
OF THE CAP. IF THUNDERSTORMS CAN DEVELOP, THEY WILL LIKELY RAPIDLY
BECOME SEVERE, WITH LARGE HAIL, DAMAGING WINDS, AND ISOLATED
TORNADOES POSSIBLE. THUNDERSTORMS MAY MOVE INTO SOUTHEAST KANSAS
SATURDAY NIGHT, POSING A HAIL, WIND, AND HEAVY RAIN THREAT. PLEASE
STAY TUNED FOR FURTHER UPDATES ON THIS POSSIBLE SEVERE WEATHER
SCENARIO.

MORE THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH MONDAY NIGHT. IT
IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WILL BE A THREAT.
STAY TUNED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING, BUT MAY
BE NEEDED LATE SATURDAY AFTERNOON AND EVENING ACROSS CENTRAL AND
SOUTH-CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM

KLEINSASSER/JAKUB

In the hours before

Local storm report, Jun 11, 11:19 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1119 PM CDT FRI JUN 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             6 SE EUREKA             37.76N 96.21W
06/11/2004  1.00 INCH        GREENWOOD          KS   AMATEUR RADIO

&&

BRW
Local storm report, Jun 11, 11:22 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1122 PM CDT FRI JUN 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             9 S ROSALIA             37.69N 96.61W
06/11/2004  1.25 INCH        BUTLER             KS   TRAINED SPOTTER

&&

BRW
Local storm report, Jun 11, 11:23 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1123 PM CDT FRI JUN 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1121 PM     HAIL             LATHAM                  37.54N 96.64W
06/11/2004  0.75 INCH        BUTLER             KS   LAW ENFORCEMENT

&&

BRW
Local storm report, Jun 11, 11:39 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1139 PM CDT FRI JUN 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1138 PM     HAIL             1 S ROSALIA             37.81N 96.62W
06/11/2004  0.75 INCH        BUTLER             KS   PUBLIC

&&

BRW
Local storm report, Jun 11, 11:47 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT FRI JUN 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TSTM WND GST     1 S EUREKA              37.81N 96.29W
06/11/2004  60 MPH           GREENWOOD          KS   LAW ENFORCEMENT

1147 PM     HAIL             EUREKA                  37.82N 96.29W
06/11/2004  0.88 INCH        GREENWOOD          KS   LAW ENFORCEMENT

&&

BRW
Local storm report, Jun 11, 11:51 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1151 PM CDT FRI JUN 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1151 PM     HAIL             EUREKA                  37.82N 96.29W
06/11/2004  1.75 INCH        GREENWOOD          KS   LAW ENFORCEMENT

&&

BRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:38 PM CDTSevere Thunderstorm WarningICTCowley, Elk52 min
Jun 11, 11:02 PM CDTSevere Thunderstorm WarningICTGreenwood58 min
Jun 11, 11:14 PM CDTSevere Thunderstorm WarningICTButler61 min
Jun 11, 11:44 PM CDTSevere Thunderstorm WarningICTGreenwood61 min
Jun 12, 12:27 AM CDTSevere Thunderstorm WarningICTWoodson63 min
Jun 12, 12:32 AM CDTSevere Thunderstorm WarningICTGreenwood58 min
Jun 12, 1:40 AM CDTSevere Thunderstorm WarningICTAllen80 min
Jun 12, 2:37 AM CDTSevere Thunderstorm WarningICTNeosho53 min
Jun 12, 3:37 AM CDTSevere Thunderstorm WarningICTAllen53 min
Jun 12, 4:26 AM CDTFlash Flood WarningICTAllen6 hr
Jun 12, 10:20 AM CDTSevere Thunderstorm WarningICTMarion55 min
Jun 12, 4:13 PM CDTSevere Thunderstorm WarningICTHarper62 min
Jun 12, 4:30 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno60 min
Jun 12, 4:31 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno59 min
Jun 12, 5:29 PM CDTSevere Thunderstorm WarningICTMcPherson61 min
Jun 12, 5:36 PM CDTSevere Thunderstorm WarningICTSumner54 min
Jun 12, 5:48 PM CDTTornado WarningICTSumner27 min
Jun 12, 5:51 PM CDTSevere Thunderstorm WarningICTMarion39 min
Jun 12, 6:11 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner64 min
Jun 12, 6:17 PM CDTSevere Thunderstorm WarningICTButler58 min
Jun 12, 6:20 PM CDTSevere Thunderstorm WarningICTAllen40 min
Jun 12, 6:36 PM CDTTornado WarningICTSedgwick39 min
Jun 12, 6:57 PM CDTTornado WarningICTSumner63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.